# SDR CA150521002

- Difficulty date: May 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 25,372 hours
- Engine: Pwa PT642A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 1153800025
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, THE LANDING GEAR WAS SELECTED UP BUT DID NOT MOVE FROM THE EXTENDED POSITION.  TROUBLESHOOTING IDENTIFIED THE HYDRAULIC PUMP DC MOTOR WAS INOPERATIVE.
